19 Oct 2011
Applies to: oxycodone, methocarbamol
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 28 Apr 2010
3 answers • 7 Dec 2012
1 answer • 13 Feb 2013
I ran out of (Naproxen) helping my family move, I hurt my back. So I like to know if I can take my mom's (Methocarbamol). Because I been moving ...
1 answer • 6 Apr 2013
My girlfriend is suffering from severe back spasms. Her doctor prescribe methocarbamol 750Mg (7/30/13) it says on the bottle take 1 tablet 3x a day ...
1 answer • 30 Jul 2013